Bad side effects....Progeterone cream?

by Jo
(Dana Point ca)

Hi,
Five years ago I was put on Natural Progesterone for bad PMS. I started out just using the cream. My doctor at the time, kept upping the dose eventually using pills as well. By the end of that year I decided to taper down due to costly bills as we were going to be hit by recession and was. I was still dosing with the cream. One day it hit me.. crash! I started experiencing shortness of breath climbing stair, heart palps, dizziness, felt like i was going to pass out felt like my brain was swelling. After a few trips to the emergency room and many, many tests. I decided never to take progesterone cream again. I took along time to feel right again. Eventually I had to go on birth control pills to stop my heavy menses. I was fine until they started making me feel crappy and bloated and decided to go off of the BC. My period came back with a vengeance. Very heavy! Tried going back on the natural progesterone again. I was given the lowest dose of pills. I felt great again only for a week... my libido, my mind everything perfect. Then here we go weird...apnea in my sleeep waking up gasping for breath along wit the day of anxiety,well being gone!Hard to explain... very tense, non functioning. I immediately stopped taking the pills.

My heavy bleeding was impossible to deal with. I finally decided to get a hysterectomy and keep my ovaries(no evident signs of menopause, even tough I'm 48) Before surgery I decide to try the cream my new doctor put me on. Same results felt great then back to uncomfortable side effects. its been 4 weeks after my non invasive hysterectomy and I was feeling fine...until PMS symptoms came back and the feeling of stress. I almost passed out,with ringing in my ears and then heart palps. It took me an hour to feel normal. I had to go to the emergency room a couple days later cause I thougth I was going to pass out again (dizzy). They said I was totally healthy sent me home with anti biotics possible sinus infection.. I'm am very active and healthy. Althiough I do like to drink wine at the end of my day. I also play competitive soccer. I went to the gym yesterday and I continued to get dizzy and faint. It feels so hormonal to me as if I'm going through withdrawals from the cream again. (last dose was a month and a half ago)
I really want to get my progesterone levels up but I cant keep going through this please advise!I'm scared to use it again.
Thank you...

Comments for Bad side effects....Progeterone cream?

Click here to add your own comments

May 27, 2014
Bad side effects....Progeterone cream?
by: Jo

Hello Jo!
The most important thing everyone who can help you needs to know is how much progesterone you were using. Orally, will not do a thing for you and being processed in peanut oil I wouldn't touch it. Whose cream did you use and was it progesterone only or a combination of things? Come back to us and you will be able to get some answers from everyone. I am your age and suffered same thing over two years ago. The ER went one step further with me....they pumped me full of morphine to try and help the problems I was having. You've come to the right place...you'll find your answers. God Bless! RJ

May 28, 2014
Bad side effects
by: Anonymous

I think you should look up peri menopause because your symptoms are identical to it. My guess is its not the cream.

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.


Search over 7,500 pages on this site...